Title: A seven-term exact sequence for the cohomology of a group extension (vol 396, pg 70, 2012())
Authors: Dekimpe, Karel
Hartl, Manfred
Wauters, Sarah
Issue Date: 2013
Publisher: Academic Press
Series Title: Journal of Algebra vol:373 pages:439-440
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Mathematics, Campus Kulak Kortrijk

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science